# SDR AALA201609119004

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,276 hours, 2,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L NOT SHOWING ARMED ON FORWARD F/A PANEL CHECK DOOR PRESSURE.  SERVICED DOOR IAW AMM 52-22-00.
